# SDR ASOA201101323

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BULKHEAD WEB IS CRACKED AT RBL 11, WL 70.00, LBL 11, WL 70 AND LBL 9 INBD & OTBD CLIPS ARE CRACKED & RBL 9 INBD & OTBD CLIPS ARE CRACKED. REPAIRED BULKHEAD  IAW REO 601R-53-11-926, REV B.
